| Model Number |
IPN048891 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
11/29/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported "ett connector became disconnected while patient was intubated - respiratory tried to snuggly re-seat multiple times unsuccessfully and patient ultimately needed to be re-intubated".Patient condition reported as "stable".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.